# SDR CA130610016

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sump
- Part number: GL51111035
- Condition: Ruptured
- Location: Vfg
- Part time: 827 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT IS AS FOLLOWS, ABOUT 1.5 TO 2 HRS AFTER T/O.  THE PILOT FELT A HARD BUT SHORT JOLT SIMILAR TO A TURBULENCE.  THIS WAS FOLLOWED BY A CHIME ANNOUNCING A GENERATOR HAVING GONE OFFLINE.  ON THE EICAS WAS AN ELECTRONIC SYS FAULT MESSAGE AND GENERATOR 3 FAIL.  THE OTHER GENERATORS SHOWED 114 VAC WITH 9 AND 14 KVA OUTPUT. THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  THE PILOTS NOTICED THE DAMAGED COWL UPON POSTFLIGHT WALKAROUND.  OIL SUMP OF NR 3 VFG RUPTURED AND DEPARTED THE ACFT THROUGH THE RT LOWER COWL DOOR.
